# SDR O2GA2021090686801

- Difficulty date: August 23, 2021
- Submitted: September 6, 2021
- Operation: Air carrier
- Aircraft: N868CC
- Make and model: Gulstm G280
- Aircraft serial: 2125
- Aircraft time: 1,212 hours, 703 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP17820117
- Part serial: 16357H4189
- Condition: Cracked
- Location: Cockpit
- Part time: 1,212 hours, 703 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT PILOTS WINDSHIELD CRACKED. EMERGENCY WAS DECLARED AND DIVERTED TO ALTERNATE AIRPORT. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE PILOT WINDSHIELD. AIRCRAFT WAS RETURNED TO SERVICE.
